MathSciNet Relay Station
MathSciNet bibliographic data
MR478247 58G99 (53C20)
Brüning, Jochen Über Knoten von Eigenfunktionen des Laplace-Beltrami-Operators. (German) Math. Z. 158 (1978), no. 1, 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement